# SDR A6WA20121208620

- Difficulty date: December 8, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 22,142 hours, 21,720 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR AT RIGHT AFT FS 280 BULKHEAD WEB GOUGED.  REPLACED BULKHEAD WEB DOUBLER.
